Browse by Research Centres and Groups

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: B | C | D | F | G | J | K | M | R | Y
Number of items at this level: 37.

B

Barrett, John W, Deckelnick, Klaus and Styles, Vanessa (2017) Numerical analysis for a system coupling curve evolution to reaction-diffusion on the curve. SIAM Journal on Numerical Analysis (SINUM), 55 (2). pp. 1080-1100. ISSN 0036-1429

Brett, C E A, Lam, K F, Law, K J H, McCormick, D S, Scott, M R and Stuart, A M (2013) Accuracy and stability of filters for dissipative PDEs. Physica D: Nonlinear Phenomena, 245 (1). pp. 34-45. ISSN 0167-2789

Burger, Martin, Düring, Bertram, Kreusser, Lisa Maria, Markowich, Peter A and Schönlieb, Carola-Bibiane (2018) Pattern formation of a nonlocal, anisotropic interaction model. Mathematical Models and Methods in Applied Sciences, 28 (3). pp. 409-451. ISSN 0218-2025

C

Calatroni, Luca, Düring, Bertram and Schönlieb, Carola-Bibiane (2014) ADI splitting schemes for a fourth-order nonlinear partial differential equation from image processing. Discrete and Continuous Dynamical Systems - Series A, 34 (3). pp. 931-957. ISSN 1078-0947

Carrillo, José A, Düring, Bertram, Matthes, Daniel and McCormick, David S (2018) A Lagrangian scheme for the solution of nonlinear diffusion equations using moving simplex meshes. Journal of Scientific Computing, 75 (3). pp. 1463-1499. ISSN 0885-7474

Chemin, Jean-Yves, McCormick, David S, Robinson, James C and Rodrigo, Jose L (2016) Local existence for the non-resistive MHD equations in Besov spaces. Advances in Mathematics, 286. pp. 1-31. ISSN 0001-8708

D

Deckelnick, Klaus, Elliott, Charles M, Miura, Tatsu-Hiko and Styles, Vanessa (2019) Hamilton-Jacobi equations on an evolving surface. Mathematics of Computation. ISSN 0025-5718

Deckelnick, Klaus and Styles, Vanessa (2018) Stability and error analysis for a diffuse interface approach to an advection-diffusion equation on a moving surface. Numerische Mathematik, 139 (3). pp. 709-741. ISSN 0029-599X

During, Bertram, Georgiou, Nicos and Scalas, Enrico (2017) A stylised model for wealth distribution. In: Akura, Yuji and Kirman, Alan (eds.) Economic Foundations of Social Complexity Science. Springer Singapore, Singapore, pp. 95-117. ISBN 9789811057045

D¨uring, Bertram, Pareschi, Lorenzo and Toscani, Giuseppe (2018) Kinetic models for optimal control of wealth inequalities. European Physical Journal B: Condensed Matter and Complex Systems, 91 (10). 265 1-12. ISSN 1434-6028

Düring, Bertram, Fournié, Michel and Heuer, Christof (2014) High-order compact finite difference schemes for option pricing in stochastic volatility models on non-uniform grids. Journal of Computational and Applied Mathematics, 271. pp. 247-266. ISSN 0377-0427

Düring, Bertram, Gottschlich, Carsten, Huckemann, Stephan, Kreusser, Lisa Maria and Schönlieb, Carola-Bibiane (2019) An anisotropic interaction model for simulating fingerprints. Journal of Mathematical Biology, 78 (7). pp. 2171-2206. ISSN 0303-6812

Düring, Bertram and Heuer, Christof (2015) High-order compact schemes for Black-Scholes basket options. In: Progress in industrial mathematics at ECMI 2014. Mathematics in industry . Springer. ISBN 9783642427596

Düring, Bertram and Heuer, Christof (2015) High-order compact schemes for parabolic problems with mixed derivatives in multiple space dimensions. SIAM Journal on Numerical Analysis, 53 (5). pp. 2113-2134. ISSN 0036-1429

Düring, Bertram, Jüngel, Ansgar and Trussardi, Lara (2017) A kinetic equation for economic value estimation with irrationality and herding. Kinetic and Related Models, 10 (1). pp. 239-261. ISSN 1937-5093

Düring, Bertram and Miles, James (2016) High-order ADI scheme for option pricing in stochastic volatility models. Journal of Computational and Applied Mathematics, 316. pp. 109-121. ISSN 0377-0427

Düring, Bertram, Miles, James and Hendricks, Christian (2017) Sparse grid high-order ADI scheme for option pricing in stochastic volatility models. In: Erhhardt, Matthias, Gunther, Michael and ter Maten, E. Jan W. (eds.) Novel Methods of Computational Finance. The European Consortium of Mathematics in Industry, 25 . Springer International, pp. 295-312. ISBN 9783319612829

Düring, Bertram and Pitkin, Alexander (2018) Efficient hedging in Bates model using high-order compact finite differences. The 5th AMMCS International Conference, Waterloo, Ontario, Canada, August 18-23, 2019. Published in: Makarov, Roman, (ed.) Recent Advances in Mathematical and Statistical Methods for Scientific and Engineering Applications. 259 489-498. Springer Verlag ISSN 2194-1009

Düring, Bertram and Pitkin, Alexander (2019) High-order compact finite difference scheme for option pricing in stochastic volatility jump models. Journal of Computational and Applied Mathematics, 355. pp. 201-217. ISSN 0377‐0427

Düring, Bertram and Pitkin, Alexander (2019) High-order compact finite difference scheme for option pricing in stochastic volatility with contemporaneous jump models. In: Progress in Industrial Mathematics at ECMI 2018. The European Consortium for Mathematics in Industry . Springer Verlag. (Accepted)

Düring, Bertram, Torregrossa, Marco and Wolfram, Marie-Therese (2019) Boltzmann and Fokker-Planck equations modelling the Elo rating system with learning effects. Journal of Nonlinear Science, 29 (3). pp. 1095-1128. ISSN 0938-8974

Düring, Bertram and Wolfram, Marie-Therese (2015) Opinion dynamics: inhomogeneous Boltzmann-type equations modelling opinion leadership and political segregation. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science, 471 (2182). ISSN 1364-5021

Dűring, Bertram and Heuer, Christof (2017) Essentially high-order compact schemes with application to stochastic volatility models on non-uniform grids. In: Erhhardt, Matthias, Gunther, Michael and ter Maten, E. Jan W (eds.) Novel Methods of Computational Finance. The European Consortium of Mathematics in Industry, 25 . Springer International, pp. 313-319. ISBN 9783319612829

F

Fefferman, Charles L, McCormick, David S, Robinson, James C and Rodrigo, Jose L (2015) Higher order commutator estimates and local existence for the non-resistive MHD equations and related models. Journal of Functional Analysis, 267 (4). pp. 1035-1056. ISSN 0022-1236

Fefferman, Charles L, McCormick, David S, Robinson, James C and Rodrigo, Jose L (2017) Local existence for the non-resistive MHD equations in nearly optimal Sobolev spaces. Archive for Rational Mechanics and Analysis, 223 (2). pp. 677-691. ISSN 0003-9527

Feng, Xiaobing and Jensen, Max (2017) Convergent semi-Lagrangian methods for the Monge-Ampère equation on unstructured grids. SIAM Journal on Numerical Analysis, 55 (2). pp. 691-712. ISSN 0036-1429

G

Garcke, Harald, Lam, Kei Fong and Styles, Vanessa (2018) Cahn--Hilliard inpainting with the double obstacle potential. SIAM Journal on Imaging Sciences, 11 (3). pp. 2064-2089. ISSN 1936-4954

Giesselmann, Jan, Makridakis, Charalambos and Pryer, Tristan (2014) Energy consistent DG methods for the Navier-Stokes-Korteweg system. Mathematics of Computation, 83 (289). pp. 2071-2099. ISSN 0025-5718

J

Jensen, Max (2018) Numerical solution of the simple Monge–Ampère equation with nonconvex dirichlet data on non-convex domains. In: Dante, Kalise, Kunisch, Karl and Zhiping, Rao (eds.) Hamilton-Jacobi-Bellman Equations: Numerical Methods and Applications in Optimal Control. Radon Series on Computational and Applied Mathematics . De Gruyter, Berlin,, pp. 129-142. ISBN 9783110543599

Jensen, Max, Majee, Ananta K, Prohl, Andreas and Schellnegger, Christian (2019) Dynamic programming for finite ensembles of nanomagnetic particles. Journal of Scientific Computing, 80 (1). pp. 351-375. ISSN 0885-7474

Jensen, Max and Smears, Iain (2018) On the notion of boundary conditions in comparison principles for viscosity solutions. In: Kalise, Dante, Kunisch, Karl and Rao, Zhiping (eds.) Hamilton-Jacobi-Bellman Equations: Numerical Methods and Applications in Optimal Control. Radon Series on Computational and Applied Mathematics . De Gruyter, Berlin, pp. 143-154. ISBN 9783110543599

K

Karakashian, Ohannes and Makridakis, Charalambos (2014) A posteriori error estimates for discontinuous Galerkin Methods for the Generalised Korteweg-de Vries Equation. Mathematics of Computation, 84. pp. 1145-1167. ISSN 0025-5718

M

McCormick, David S, Olson, Eric J, Robinson, James C, Rodrigo, Jose L, Vidal-López, Alejandro and Zhou, Yi (2016) Lower bounds on blowing-up solutions of the three-dimensional Navier–Stokes equations in H˙^{3/2}, H˙^{5/2}, and B˙^{5/2}_{2,1}. SIAM Journal on Mathematical Analysis (SIMA), 48 (3). pp. 2119-2132. ISSN 0036-1410

McCormick, David S, Robinson, James C and Rodrigo, Jose L (2015) Existence and uniqueness for a coupled parabolic-elliptic model with applications to magnetic relaxation. Archive for Rational Mechanics and Analysis, 214 (2). pp. 503-523. ISSN 0003-9527

McCormick, David S, Robinson, James C and Rodrigo, Jose L (2013) Generalised Gagliardo–Nirenberg inequalities using weak Lebesgue spaces and BMO. Milan Journal of Mathematics, 81 (2). pp. 265-289. ISSN 1424-9286

R

Richardson, G, Please, C and Styles, V (2017) Derivation and solution of effective-medium equations for bulk heterojunction organic solar cells. European Journal of Applied Mathematics, 28 (6). pp. 973-1014. ISSN 0956-7925

Y

Yang, Feng Wei, Venkataraman, Chandrasekhar, Styles, Vanessa and Madzvamuse, Anotida (2017) A robust and efficient adaptive multigrid solver for the optimal control of phase field formulations of geometric evolution laws. Communications in Computational Physics, 21 (1). pp. 65-92. ISSN 1815-2406

This list was generated on Mon Jul 22 14:11:22 2019 BST.